# SDR DHLA201000119

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 93,551 hours, 29,666 cycles
- Engine: Ge CFM562C
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DISARMED LIGHT NOT ILLUMINATED ON DIMM SETTING. ACFT WAS GROUNDED. RELAMPED DISARMED LIGHT IAW MM 33-13-0. OPS GOOD PN 313.
